# SDR CA190628009

- Difficulty date: April 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 1 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW123E
- Condition: Deteriorated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT REPORTED STALL/SURGE AROUND 60-70% DURING ACCELERATION AND DECELERATION. PILOTS REPORTED THE DEFECT ON THE#1 ENGINE, HOWEVER UPON INVESTIGATION THE ENGINEERS REPORTED IT ON BOTH ENGINES. CUSTOMER CHECKED THE BLEED SYSTEM AND CONDUCTED A CAPPED RUN ON BOTH ENGINES , SURGE WAS STILL PRESENT. THE PAC RESULTS SHOWED NH AND NL MARGIN ALMOST ZERO. BOTH ENGINES HAVE TO BE SENT TO SHOP FOR PERFORMANCE RESTORATION. (P&WC) (TC# 20190628009)
